Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the Fredholm theory of multipliers


Author: Pietro Aiena
Journal: Proc. Amer. Math. Soc. 120 (1994), 89-96
MSC: Primary 46J05; Secondary 46H30, 47A53, 47B48
MathSciNet review: 1145939
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Multipliers that are Fredholm operators on certain commutative semisimple Banach algebras may be characterized by means of a quotient algebra of multipliers. Some spectral properties of multipliers of these algebras are considered


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J05, 46H30, 47A53, 47B48

Retrieve articles in all journals with MSC: 46J05, 46H30, 47A53, 47B48


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1145939-4
PII: S 0002-9939(1994)1145939-4
Keywords: Multipliers on commutative semisimple Banach algebras, Fredholm theory
Article copyright: © Copyright 1994 American Mathematical Society